# SDR REXA2020012850104

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Worn
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WEAR ON EXTERNAL SKIN AROUND OF OUTER HANDLE AT GALLEY SERVICE DOOR (PTAS).                                             
""DIAPHARAMG (INTERCOSTAL) (3 EA) AND INNER SKIN (WEB) WERE REMOVED/INSTALLED PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6.C, CRJ900 SRM 51-42-20-001-001-A01 PAR. 6.C AND CRJ900SRM 51-42-10-001-001-A01 PAR. 6.C. EXTERNAL HANDLE HOUSING WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A
"
